# SDR IPXA2014012201534

- Difficulty date: January 9, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 88,173 hours, 15,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114523SAAU
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 2C, CENTER CARGO LONGERON SPLICE CRACKED AT STA 5-123, LONGERON 51R.  R & R LONGERON SPLICE IAW SRM 51-33-01, PARA 8 AND SRM 51-31-01, TABLE 12, PG 35.
